2 results for T. Eliseeva.

Parameters for your search query:
Keyword    T. Eliseeva

Open AccessArticle
Export: RIS | BibTeX | EndNote
Moment Problem and Inverse Cauchy Problems for Heat Equation
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 33-36. DOI: 10.12691/tjant-3-1-8
Pub. Date: March 09, 2015Views: 6934Downloads: 4759
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vector Transformation Operators for a Systems Partial Differential Equation
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 7-11. DOI: 10.12691/ijpdea-3-1-2
Pub. Date: January 20, 2015Views: 8130Downloads: 5372
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types